... My boyfriend and I had sex without using protection on the 1st-3rd of this month and I took plan b before the 72 hours. On the 8th I got heavy bleeding. I'm having really bad cramps, back pain, and fatigue. Am I just having my period early even though I just had it a little over a week ago? These are just the symptoms right?
Plan B can cause lots of hormonal symptoms, such as those you'd get with a period or pregnancy, for example. That is common, although what you experience can vary each time you use Plan B. It could affect you differently another time to what it has done on this occasion.
Plan B is a huge dose of artificial hormone for your body to deal with. It's nut as reliable at preventing pregnancy as regular hormonal birth control, it's simply worth a try in the event of a birth control accident.
If you're already ovulating when you have sex, then Plan B can't do anything, & you'd need one of the other methods of emergency contraception.
It's likely your proper period could be late.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2015 • 1 answer
Posted 14 Apr 2015 • 1 answer
Posted 14 Oct 2015 • 1 answer
Posted 26 Apr 2016 • 2 answers
Posted 31 Jul 2016 • 2 answers